# SDR EIAA980172

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C4' CHECK INSPECTION, AFT PIT CEILING TO FLOOR 'I' BEAM SUPPORT IS CRACKED AT BASE, BS 1920 AT RBL 50.  REPLACED 'I' BEAM POST PER SRM 51-10-01 AND 51-30-02.  (M)
